# SDR AU990892

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Control Unit
- Part number: 991026815
- Condition: Seized
- Location: Cowl Flap
- Component: IO520M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH COWL FLAP CONTROLS UNSERVICEABLE.  ONE CONTROL SEIZED.  ONE CONTROL BROKEN WITH THE 'T' HANDLE REPLACED.
